# SDR CALA2025022002405

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 80,688 hours, 29,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M1674 FAILS CAPACITY CHECK. REFERENCE AMM 33-51-06-200-801 FOR DISPOSITION. BATTERY PACKS WERE DEEP CYCLED PRIOR TO CAPACITY CHECK. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK PER M.M. 33-51-06-200-801, 33-51-06-960-805 FOR THE M1674 POWER SUPPLY.OP CHECKS GOOD.
